# SDR CA050718006

- Difficulty date: July 12, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Make and model: Lear 45LEAR
- Aircraft time: 2,238 hours
- Engine: Garrtt TFE731*
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Planetary Gear
- Part number: 30601293
- Condition: Failed
- Location: Fan Gearbox
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) RT ENGINE CHIP CAS MESSAGE ILLUMINATED ON TAKEOFF.  THE TAKEOFF WAS ABORTED WITHOUT INCIDENT.  INVESTIGATION REVEALED THE METAL PICKED UP BY THE CHIP DETECTOR WAS COMING FROM THE FAN GEARBOX ASS'Y.  WHILE DISASSEMBLING THE PLANETARY GEAR ONE OF THE GEARSHAFT WAS FOUND SHEARED OFF AS PER REASON IN SERVICE BULLETIN TFE 731-72-5181.  THE SERVICE BULLETIN WAS COMPLIED WITH THE INSTALLATION OF A NEW SET OF PLANETARY GEAR P/N 3060129-7.  THE ENGINE GROUND RUN AND VIBRATION SURVEY WERE COMPLETED SUCCESSFULLY AND THE AIRCRAFT WAS RETURN TO SERVICE.
